Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

What is the cause of recurring fever, sweating, nausea and pulsating rectal pain in a diabetic ?

I am 46 yr old male. I sometimes get, from time to time, quick fever , sweats, nausea , & rectal pulsating pain, feels like a golfball being shoved in the rectum kind of a feeling...what is going on? I am 5ft 3inches i weigh about 193.6 LBS, and am Diabetic, also. (been diabetic since 1998.).
Asked On : Fri, 24 Feb 2012
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi Rosen, welcome to H.C.M.Forum. this condition could be colitis, means infection of the colon. might be need to use anti amoebic drugs, along with antibiotics, along with mild anti spasmodic, and anti emetic, for complete relief with the advise of a doctor. for diabetis every month you should get it tested and modify the diet and drugs if necessory. most important thing is you try to reduce the weight.thank you.
Answered: Fri, 24 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor